MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE CROSSFIRE 2 CONSOLE INTERNATIONAL KIT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE CROSSFIRE 2 CONSOLE INTERNATIONAL KIT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0475100000I
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was a thermal event with the product.
 
Event or Problem Description
It was reported that there was a thermal event with the product.
 
Additional Manufacturer Narrative
Please note that the product details have been updated with the correct device information.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Alleged failure: surgery (b)(6) from the (b)(6) hospital informed to sale rep that crossfire-2 rf- malfunction in use.Rf probe stopped to work during operation.Surgeon noticed melting in console rf-connector.They changed the console and continued operation.No harm for patient.It took 5 minutes extra time for operation.The failure identified in the investigation is consistent with the complaint record.The probable root cause could be receptacle board, rf probe, or a fluid ingress.

Brand Name
CROSSFIRE 2 CONSOLE INTERNATIONAL KIT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8461272
Report Number0002936485-2019-00124
Device Sequence Number1341440
Product Code GEI
UDI-Device Identifier07613327058086
UDI-Public07613327058086
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0475100000I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer03/04/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1